# SDR KCSA201610011073

- Difficulty date: October 1, 2016
- Submitted: October 2, 2016
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 98,959 hours, 15,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FORE FLAP HAS DELAM ON LOWER SIDE AT NR 4 T/E FLAP TRACK.
